# SDR SWAA2022062714833

- Difficulty date: June 3, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 50,078 hours, 25,303 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO L/H ZEE ANGLE WITH CORROSION BETWEEN STA 727D-277E AND ABOUT WL 160 / [01] FOUND AFT CARGO L/H ZEE ANGLE EXFOLIATED CORROSION OUT OF LIMITS AS PER 53-00-53-1A-2;[02] RECEIVED NEW PART P/N 146A7502-51; P.O.#1728471 . THIS PART WILL BE INSTALLED ON FAULT TTG8Q004ADJB;[03] VERIFIED STEPS 1 AND 2;[04] CORRECTION FOR STEP #2 TT NUMBER SHOULD READ: RECEIVED NEW PART P/N 146A7502-51; P.O.#1728471 . THIS PART WILL BE INSTALLED ON FAULT TTG8Q0047ZRC
